The agrarian polytope of two-generator one-relator groups

Henneke F, Kielak D (2020)
Journal of the London Mathematical Society. Second Series 102(2): 722-748.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
OA 390.11 KB
Autor*in
Henneke, Fabian; Kielak, DawidUniBi
Abstract / Bemerkung
Relying on the theory of agrarian invariants introduced in previous work, we solve a conjecture of Friedl-Tillmann: we show that the marked polytopes they constructed for two-generator one-relator groups with nice presentations are independent of the presentations used. We also show that, when the groups are additionally torsion-free, the agrarian polytope encodes the splitting complexity of the group. This generalises theorems of Friedl-Tillmann and Friedl-Luck-Tillmann.
Stichworte
20J05 (primary); 12E15; 16S35; 20E06; 57Q10 (secondary)
Erscheinungsjahr
2020
Zeitschriftentitel
Journal of the London Mathematical Society. Second Series
Band
102
Ausgabe
2
Seite(n)
722-748
ISSN
0024-6107
eISSN
1469-7750
Finanzierungs-Informationen
Open-Access-Publikationskosten wurden durch die Universität Bielefeld im Rahmen des DEAL-Vertrags gefördert.
Page URI
https://pub.uni-bielefeld.de/record/2943296

Zitieren

Henneke F, Kielak D. The agrarian polytope of two-generator one-relator groups. Journal of the London Mathematical Society. Second Series. 2020;102(2):722-748.
Henneke, F., & Kielak, D. (2020). The agrarian polytope of two-generator one-relator groups. Journal of the London Mathematical Society. Second Series, 102(2), 722-748. doi:10.1112/jlms.12334
Henneke, F., and Kielak, D. (2020). The agrarian polytope of two-generator one-relator groups. Journal of the London Mathematical Society. Second Series 102, 722-748.
Henneke, F., & Kielak, D., 2020. The agrarian polytope of two-generator one-relator groups. Journal of the London Mathematical Society. Second Series, 102(2), p 722-748.
F. Henneke and D. Kielak, “The agrarian polytope of two-generator one-relator groups”, Journal of the London Mathematical Society. Second Series, vol. 102, 2020, pp. 722-748.
Henneke, F., Kielak, D.: The agrarian polytope of two-generator one-relator groups. Journal of the London Mathematical Society. Second Series. 102, 722-748 (2020).
Henneke, Fabian, and Kielak, Dawid. “The agrarian polytope of two-generator one-relator groups”. Journal of the London Mathematical Society. Second Series 102.2 (2020): 722-748.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Creative Commons Namensnennung-Nicht kommerziell 4.0 International (CC BY-NC 4.0):
Volltext(e)
Name
Access Level
OA Open Access
Zuletzt Hochgeladen
2021-01-25T14:31:00Z
MD5 Prüfsumme
890021da2f700633e3b6452188593e6b

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar